# SDR UIEA2023093000859

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 46,627 hours, 6,317 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG "HYD QTY LO" QRH 13.27 COMPLETED.( TRANSFER TO MDDR #194292 PER MEL 29-33-01A CAT C, DUE DATE: 09OCT23. MX ACTION COMPLIED WITH. R/R #4 HYD QTY TRANSMITTER PER AMM 29-33-01. OPS AND LEAK CHECK GOOD. THIS CLOSES DMI 194292. )
